MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP HUM SOCKET INSERT, 32MM, +4MM, STANDARD

ENCORE MEDICAL L.P. RSP; RSP HUM SOCKET INSERT, 32MM, +4MM, STANDARD
Model Number 508-00-432
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to these documents as soon as it becomes available.
 
Event or Problem Description
Revision surgery - the patient had an infection.All implants were removed and they were not replaced at this time.Although there are two glenoid head stickers, only one was implanted.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as an infection.The previous surgery and the surgery detailed in this event occurred 3.3 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to an infection.There were no findings during this evaluation that indicate the reported devices were the source or had a direct connection with the patient's infection.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the infection or inhibited the patient's immune system.There are multiple factors that may contribute to an infection that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
RSP
Common Device Name
RSP HUM SOCKET INSERT, 32MM, +4MM, STANDARD
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10295574
Report Number1644408-2020-00602
Device Sequence Number2963914
Product Code PHX
UDI-Device Identifier00888912024679
UDI-Public(01)00888912024679
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Model Number508-00-432
Device Catalogue Number508-00-432
Device Lot Number918F1947
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT 831C1376; 506-03-118 LOT 832C1294; 506-03-126 LOT 834C1287; 506-03-134 LOT 836C1157; 508-32-103 LOT 864C2502; 508-32-104 LOT 866C2192A; 530-12-108 LOT 412T1101; 506-03-114 LOT 831C1376; 506-03-118 LOT 832C1294; 506-03-126 LOT 834C1287; 506-03-134 LOT 836C1157; 508-32-103 LOT 864C2502; 508-32-104 LOT 866C2192A; 530-12-108 LOT 412T1101
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR